Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking steroid injections, under injection site red, itchy, tight skin

Hi, I've been injecting steroids for a few weeks now. I had a shot in my upper arm/shoulder about 48 hours ago. I've noticed about 3 inches under the injection spot has gotten red, itchy and skin has become really tight. There is no pain, and I'm unable to see a doc or get any medication for a week due to working isolated
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
welcome to healthcare magic forum .
thank you for your query .
you need to apply antibiotic cream over the area
you should not take steroid injection frequently
apply good moisturizer in normal skin
i would like to know the reason for what you are taking injection .
for itching you can take anti histaminic medicine
better to consult dermatologist .
i hope i answered your query .
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor